# SDR YENA20131006209

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 54,226 hours, 20,404 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND ACFT DIVERTED DUE TO FCTL FLAPS LOCKED.  ALIGNMENT FAULT ECAM ON LANDING.  INSPECTED INTEGRITY OF LT FLAP MECHANISM IAW TSM 27-51-00. NO FAULTS NOTED.  RESET SYS, ACCOMPLISHED TEST OF FLAPS IAW AMM 27-54-00.  NO FAULTS NOTED. OK FOR CONTINUED SERVICE.
